JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 2, Issue 3, Article 28
On Some Generalizations of Steffensen's Inequality and Related Results

    Authors: Pietro Cerone,  
    Keywords: Steffensen's Inequality, Chebychev functional  
    Date Received: 08/01/01  
    Date Accepted: 19/03/01  
    Subject Codes:


    Editors: Hillel Gauchman,  

Steffensen's inequality is generalised to allow bounds involving any two subintervals rather than restricting them to include the end points. Further results are obtained involving an identity related to the generalised Chebychev functional in which the difference of the mean of the product of functions and the product of means of functions over different intervals is utilised. Bounds involving one subinterval are also presented.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login